# SDR DALA2025013000726

- Difficulty date: April 19, 2023
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 48,829 hours, 34,545 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA MONITOR INSPECTION LOG REF ERA 606978-14 PENDING DTE APPROVAL DUE PRIOR TO 11APR25. DISCONTINUE REVENUE SERVICE ON OR BEFORE 11APR25 PENDING DTE APPROVAL FROM ENABLING TECHNOLOGIES. ASSOCIATED ER/A 95-606978 ADDED FOR AC 9551. UPDATED MONITOR TITLE. **REDEFERRED LOG TO QC, ESTAB MON INSP ** ER/A 606978-14 REV A DELETES THIS LOG PAGE. ALL FOLLOW-ON WORK IS ON SECTION II LOG PAGE #0786135. OK TO CLOSE THIS LOG PAGE. TERMINATED LOG PAGE PER ENGINEERING COMMENTS ON LINE 5 AND REMOVED MONITOR INSP PER ALERT 29JAN25 AND LOG COMMENTS. (LP #2727109)
